# SDR P5CA2020120700391

- Difficulty date: December 7, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 35,446 hours, 5,250 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: 1U11715
- Part serial: TLS15052
- Condition: Malfunctioned
- Location: Steering System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE-OFF AT 40 KTS FOR  "CONFIG GEAR CTR" EICAS MESSAGE.  BODY GEAR STEERING RESTORATION, IAW 32-00-00-440-815.  BODY GEAR STEERING BITE VERIFICATION TEST CARRIED OUT, IAW 32-53-16-744-027.  CONFIRMED ALL PRIMARY LOCK SWITCHES LOCK AND UNLOCK ALL BUT RT BODY GEAR RT ALT SWITCH LOCKING AND UNLOCKING SWITCH REMAINS UNLOCKED AT ALL RANGE OF MOVEMENT.  ITEM 2-BODY GEAR STEERING DEACTIVATED, IAW MEL 32-53-01.  TRANSFERRED TO MDDR 138966, CAT C.  REMOVED AND REPLACED BOTH RT ACTUATORS ON BOTH LT AN RT B/G, IAW AMM 32-53-11 (OFF PART: PN 1U1171-5, SN A0131287AVW).  LOCK SWITCHES BIT TEST AND OPERATIONS CHECK NORMAL.  THIS CLEARS MDDR 138966.  T/I SR1231.
